# SDR CALA2025120111615

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54108
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA PANEL BREAK AROUND NUT PLATE FASTENERS BETWEEN BS 294.5 AND 312 AT RBL 10.   INATALLED SUPPORT PANEL BREAK AT FWD WET AREA BETWEEN STA 294.5 TO STA 312 RBL 10 IAW REF. SRM 51-40-02-0G-0 DWG # 141A5400.
